Gauged Gromov-Witten theory for small spheres

Eduardo Gonzalez, Chris Woodward

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We relate the genus zero gauged Gromov-Witten invariants of a smooth projective variety for sufficiently small area with equivariant Gromov-Witten invariants. As an application we deduce a gauged version of abelianization for Gromov-Witten invariants in the small area chamber. In the symplectic setting, we prove that any sequence of genus zero symplectic vortices with vanishing area has a subsequence that converges after gauge transformation to a holomorphic map with zero average moment map.

Original languageEnglish (US)
Pages (from-to)485-514
Number of pages30
JournalMathematische Zeitschrift
Volume273
Issue number1-2
DOIs
StatePublished - Feb 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gauged Gromov-Witten theory for small spheres'. Together they form a unique fingerprint.

Cite this